# SDR SWAA2022021170793

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737*
- Aircraft serial: 32510
- Aircraft time: 52,337 hours, 31,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LOOSE ; / [01] REPACKED FWD SERVICE DOOR SLIDE IN CONTAINER AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
